# SDR USA2004F00048

- Difficulty date: May 13, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 6558225029
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED OPERATION OF NOSE LANDING GEAR DOWN LOCK SENSOR AND GEAR POSITION SENSOR.  OPERATIONAL CHECK GOOD.  SWUNG GEAR SEVERAL TIMES.  OPERATIONAL CHECK GOOD WITH NO FAULTS FOUND.  CLEANED SENSORS IAW MM AND REPLACED CIRCUIT CARD M983, AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.
